# SDR 99T64R524EWA

- Difficulty date: November 22, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, AFT LOWER CARGO BILGE STATION 1150-1160 L35R CORROSION ON TOP OF LONGERON.  BLENDED OUT CORROSION USING MECHANICAL METHOD.  TREATED AND PRIMED.  IT IS ACCEPTABLE TO RETURN TO SERVICE PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/18/99.  (M)
